Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On graphs representing automorphisms of free groups


Author: Sava Krstić
Journal: Proc. Amer. Math. Soc. 107 (1989), 573-575
MSC: Primary 20E05; Secondary 05C25, 20E36
MathSciNet review: 960648
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E05, 05C25, 20E36

Retrieve articles in all journals with MSC: 20E05, 05C25, 20E36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0960648-8
PII: S 0002-9939(1989)0960648-8
Article copyright: © Copyright 1989 American Mathematical Society